taking egrifta and feel like i'm gaining weight
Jul 3, 2012
i have been taking egrifta for about 4 months now and feel i am gaining weight instead of losing body fat. can you give me some information that might help me so i can benefit from this medication?
Response from Mr. Vergel
Egrifta is a growth hormone releasing hormone peptide approved for the treatment of abdominal fat accumulation in HIV. This product stimulates your own pituitary gland to make growth hormone. Growth hormone has been found to decrease fat mass in people. But it is not side effect free. Growth hormone can increase water retention and weight induced by that water retention.
As far as fat burning effects, Egrifta was found to decrease visceral fat by about 17 percent after at least 16 weeks of daily injections under the skin. In a third of people in the studies, it did not work at all. Theratecnologies has never found out why it did not work in those patients and how to predict who may benefit best from this hormone product.
Although the studies conducted to get the drug approved did not include diet and exercise, it is advisable that a low sugar, low animal fat, high fiber diet is used as long as exercise for at least 30 min 3-4 times a week. Losing weight by reducing calories has been shown to be one of the best ways to decrease visceral fat without drugs.
I have some good resources on this page: PoWeR Aging Recommendations
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Does Cryptococcal Meningitis Last?
- How Long Does It Take To Get Rid Of The Clap?
- Can AIDS Be Transmitted Through French Kissing?
- Chances Of Getting HIV From Unprotected Sex Without Ejaculation
- Insertive Anal Sex Risk Of Getting HIV
- What Are The Chances Of Getting HIV From Razors?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.